# SDR REXA2022062301332

- Difficulty date: June 13, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,642 hours, 23,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH690362841
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL F.S. 673.- 720 HAS MULTIPLE SPOTS OF CORROSION	REMOVED, FABRICATED AND REPLACED SIDE SEAT RAIL IAW CRJ SRM 53-00-49-201-002-A01 & AMM 53-00-49-000/400-801-A07
